# SDR COMA0260530

- Difficulty date: September 15, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N435CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7473
- Aircraft time: 3,916 hours, 3,180 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch Handle
- Part number: 601R330501
- Part serial: 0578
- Condition: Corroded
- Location: Crew Excape Hatc
- Part time: 3,916 hours, 3,180 cycles
- Component: Hatch, Cndair
- Component part number: 601R330501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON INSPECTION MECHANIC FOUND OUTER HANDLE OF CREW EXCAPE HATCH STUCK IN THE DOWN POSITION.  WOULD NOT "POP UP" WHEN OPEN BUTTON WAS DEPRESSED.REMOVED HANDLE ASSEMBLEY AND INSTALLED SERVICABLE HANDLE IAW CRJ SRM 51/42/06 pg 1-18.
